Modelling citation networks

File Description SizeFormat 
citationmodelv2.pdfAccepted version746.79 kBAdobe PDFView/Open
Title: Modelling citation networks
Authors: Goldberg, SR
Anthony, H
Evans, TS
Item Type: Journal Article
Date of Acceptance: 28-Aug-2015
ISSN: 1588-2861
Publisher: Akadémiai Kiadó
Start Page: 1577
End Page: 1604
Journal / Book Title: Scientometrics
Volume: 105
Issue: 3
Copyright Statement: © Akade´miai Kiado´, Budapest, Hungary 2015. The final publication is available at Springer via
Conference Name: Citation networks
Keywords: Complex networks
Directed acyclic graphs
Appears in Collections:Theoretical Physics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx